# SDR DXTA200500815

- Difficulty date: July 2, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 8,772 hours, 7,097 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ALL PRESSURIZATION AT 23,000 FT AS THE THROTTLES WERE PULLED BACK PAST 90 PERCENT.   THE EMERGENCY CABIN ALT LIGHT AND MASTER WARNING CAME ON.  EMERGENCY PRESSURE FAILED TO PRESSURIZE THE PLANE. THE MASKS DID NOT DROP.  ITEM IS UNDER INVESTIGATION.
